# SDR IPXA2018071831847

- Difficulty date: July 17, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 27,816 hours, 18,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY EXIT LIGHT HAS 2 INOP BULBS. CHARGED BATTERY. PERFORMED OPS CHECKS IAW AMM 33-51-07-732-037 AND AMM 33-51-08-404-011. NO DEFECTS NOTED.
